Alert archive / North Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 32, NWS Raleigh, NC

May 15, 2005Edgecombe County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 15, 2005, 4:44 PM EDT for Edgecombe County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2005, 4:44 PM EDT (20:44 UTC)
Expired
May 15, 2005, 5:20 PM EDT
In force
36 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Edgecombe County, NC

The radar

The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2005-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2005-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 152044
SVRRAH
NCC065-152130-
/O.NEW.KRAH.SV.W.0032.050515T2044Z-050515T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
444 PM EDT SUN MAY 15 2005

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 530 PM EDT

* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER SHARPSBURG...OR ABOUT OVER ROCKY MOUNT.
  MOVING NORTHEAST AT 25 MPH. PENNY SIZED HAIL IS LIKELY WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGSBORO...
  LEGGETT...
  RED HILL...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3580 7775 3581 7774 3584 7777 3585 7782
      3587 7782 3614 7769 3609 7760 3609 7755
      3603 7752 3578 7774

$$

TDP
3 follow-up statements
000 
WWUS52 KRAH 152056
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT SUN MAY 15 2005

NCC065-152130-
/O.CON.KRAH.SV.W.0032.000000T0000Z-050515T2130Z/
EDGECOMBE NC-
456 PM EDT SUN MAY 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR
NORTHWESTERN EDGECOMBE COUNTY...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR KINGSBORO...OR ABOUT 7 MILES NORTHWEST OF
TARBORO...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... LEGGETT AND RED HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3580 7775 3581 7774 3584 7777 3585 7782
      3587 7782 3614 7769 3609 7760 3609 7755
      3603 7752 3578 7774

$$

TDP
000 
WWUS52 KRAH 152109
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT SUN MAY 15 2005

NCC065-152130-
/O.CON.KRAH.SV.W.0032.000000T0000Z-050515T2130Z/
EDGECOMBE NC-
509 PM EDT SUN MAY 15 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR
NORTHWESTERN EDGECOMBE COUNTY...

AT 508 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED NEAR LEGGETT...OR
ABOUT 7 MILES NORTH OF TARBORO...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... RED HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3580 7775 3581 7774 3584 7777 3585 7782
      3587 7782 3614 7769 3609 7760 3609 7755
      3603 7752 3578 7774

$$

TDP
000 
WWUS52 KRAH 152120
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
520 PM EDT SUN MAY 15 2005

NCC065-152130-
/O.CAN.KRAH.SV.W.0032.000000T0000Z-050515T2130Z/
EDGECOMBE NC-
520 PM EDT SUN MAY 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN EDGECOMBE COUNTY IS 
CANCELLED...

THE STORM HAS WEAKENED AND MOVED OUT OF EDGECOMBE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.

LAT...LON 3580 7775 3581 7774 3584 7777 3585 7782
      3587 7782 3614 7769 3609 7760 3609 7755
      3603 7752 3578 7774

$$

TDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:15 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 15, 2:15 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
215 PM EDT SUN MAY 15 2005

.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...
FRONT SLOWLY MOVING ACROSS THE STATE CURRENTLY OVER THE WESTERN
FOOTHILLS. CLOUD COVER WEST OF US 1 TO THE MOUNTAINS HAS KEPT TEMPS
AROUND 15 DEGREES COOLER THAN LOCATIONS IN THE EAST WHERE SUNSHINE
HAS BEEN PREVALENT WITH JUST SOME HIGH CLOUDS AND SCT LOW CLOUDS.
CONVECTION IS FIRING IN THE WARM SECTOR JUST EAST OF THE COLDER
TEMPS TO THE WEST ALONG THE THERMAL BOUNDARY. THIS CONVECTION WILL
CONTINUE THROUGH THE AFTERNOON AND BECOME MORE WIDESPREAD.
THUNDERSTORMS WILL SLOWLY DECREASE AFTER SUNSET WITH SHOWERS STILL
POSSIBLE OVERNIGHT.

MODELS ALL REALLY IN GOOD AGREEMENT WITH THE MOTION OF THE WEAK COLD
FRONT ACROSS THE TRIAD BY 06Z AND JUST EAST OF INTERSTATE 95 AROUND
DAYBREAK. WITH AMPLE MOISTURE AHEAD OF THE FRONT WILL HAVE TO KEEP A
HIGH CHANCE TO LIKELY POPS IN THE FORECAST AT LEAST THROUGH THIS
EVENING. WILL LOWER POPS FROM WEST TO EAST OVERNIGHT. MODELS ALSO
ALL IN GOOD AGREEMENT STALLING FRONT JUST WEST OF THE COAST. THIS
COULD ACT TO ENHANCE CLOUD COVER A LITTLE ACROSS THE SANDHILLS AND
SOUTHERN COASTAL PLAIN THROUGH THE DAY MONDAY WITH THE OUTSIDE
CHANCE OF AN ISOLATED SHOWER FROM FAYETTEVILLE SOUTH AND EAST.

THE UPPER TROUGH WITH THIS SYSTEM IS NOT PROGRESSIVE AND WILL REMAIN
OVER THE MID ATLANTIC ALL THE WAY THROUGH TUESDAY. LACKING ANY PUSH
THE SURFACE FRONT SHOULD START TO WORK ITS WAY BACK INLAND TUESDAY
WITH A LITTLE BETTER CHANCE OF A SCATTERED SHOWER OR TWO FROM
RALEIGH SOUTH AND EAST. IN SUPPORT OF AN SHOWER OR THUNDERSTORM ON
TUESDAY WILL BE A DEVELOPING WAVE ALONG THE FRONT AS IT MOVES
INLAND. BOTH THE NAM AND GFS PICK UP ON THIS THOUGH THEY DIFFER ON
THE EXACT POSITION.

THE UPPER TROUGH FINALLY BEGINS A MOVE OFFSHORE AND THE UPPER RIDGE
RIDGE BUILDS IN FROM THE WEST BY WEDNESDAY ALLOWING FOR MOSTLY SUNNY
SKIES AND SEASONABLY WARM TEMPERATURES.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
WED THROUGH FRI: GFS/DGEX/UKMET/ECMWF/NAM AGREE WELL AT THE
BEGINNING OF THIS PERIOD WITH THE UPPER VORTEX OVER WRN QUEBEC &
SHORTWAVE ENERGY FROM THE PACIFIC NORTHWEST VORTEX SHOOTING INTO THE
NRN PLAINS. NC SEES A BRIEF PERIOD OF FLAT WNW FLOW AS THE MID LEVEL
TROUGH AXIS MOVES OFFSHORE & HIGH PRESSURE NOSES IN FROM THE
NORTH... WHICH SHOULD RESULT IN CONSIDERABLE SUNSHINE AND NEAR
NORMAL TEMPS FOR WED. THERE MAY BE ISOLATED SHOWERS ACROSS THE
NORTHERN CWA WITHIN THE WARM FRONTOGENETIC REGION AS SOUTHWESTERLY
BOUNDARY LAYER FLOW RAMPS UP. THEN BY THU THE STRONG WAVE DROPS INTO
THE MISSISSIPPI VALLEY AND ALL OF THE WHEELS COME OFF THE MODELS.
THE 12Z/15 OP GFS IS NOW LOOKING LIKE THE ECMWF IN CLOSING OFF THIS
WAVE THEN WANDERING IT AROUND LA/AR/E TX WHILE THE MAIN VORTEX
SHIFTS OFF THE CANADIAN MARITIME COAST. THIS IS NEARLY 180 DEGREES
OUT OF PHASE WITH ITS PREVIOUS SOLUTION AND MEANS A HUGE DROP IN
FORECAST CONFIDENCE. AT THIS TIME WILL CONTINUE EARLIER THINKING OF
INCREASINGLY MOIST SOUTHWEST FLOW AHEAD OF AN APPROACHING SURFACE
FRONT... AND RETAIN CHANCE POPS MAINLY THU AFTERNOON AND EVENING
WITH SLIGHTLY ABOVE NORMAL TEMPS IN THE WARM SECTOR & WITH MID LEVEL
SHORTWAVE RIDGING. WILL KEEP SLIGHT CHANCES AND DECENT CLOUD COVER
THROUGH FRI/FRI NIGHT WITH TEMPS A FEW DEGREES BELOW NORMAL.

SAT/SUN: LOW CONFIDENCE IN ANY DETAILS HERE. RELYING ON EARLIER GFS
RUNS... NORTHWEST FLOW ALOFT ON THE EAST SIDE OF THE SLOWLY
DEPARTING DEEP UPPER TROUGH & COOL STABLE NORTH-NORTHEAST SURFACE
FLOW AS THE HIGH PRESSURE BUILDS IN SHOULD EQUATE TO SLIGHTLY BELOW
NORMAL TEMPS WITH NO MENTIONED POPS NEXT WEEKEND. STAY TUNED. -GIH

&&

.AVIATION...

HAVE INCLUDED A BRIEF PERIOD OF TSRA AND VRB18G30KT FOR RDU/FAY/RWI
IN THE LATE AFTERNOON AND EARLY EVENING... FOLLOWED BY LOW VFR CIGS
POST-FRONT AND A SHIFT IN WINDS TO THE WEST THEN NORTHWEST. SKIES
SHOULD CLEAR OUT LATER TONIGHT WITH WINDS GOING NORTH. NO VSBY
RESTRICTIONS OUTSIDE OF TSTMS. -GIH
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JO
LONG TERM...GH
AVIATION...GH
Hazardous weather outlook, May 15, 4:25 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
425 AM EDT SUN MAY 15 2005

NCZ007>011-021>028-038>043-073>078-083>086-088-089-160830-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
425 AM EDT SUN MAY 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT
AN APPROACHING COLD FRONT WILL BE ACCOMPANIED BY SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS. THE STORMS WILL BE MOST LIKELY
THIS AFTERNOON AND THIS EVENING BETWEEN 2 PM AND 10 PM. THE STORMS
WILL PRODUCE BRIEF HEAVY DOWNPOURS...DANGEROUS LIGHTNING...SMALL
HAIL AND WIND GUSTS UP TO 45 MPH. A FEW STORMS MAY BECOME BRIEFLY
SEVERE...PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL AS LARGE AS
NICKELS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE NEXT THREAT FOR SCATTERED THUNDERSTORMS WILL BE ON THURSDAY
AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. OTHERWISE...NO
OTHER HAZARDOUS WEATHER IS EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT DUE TO THE
ISOLATED NATURE OF THE SEVERE STORMS. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT THREATENING OR ADVERSE WEATHER CONDITIONS TO
THE NATIONAL WEATHER SERVICE OR TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 15, 4:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
408 PM EDT SUN MAY 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 W ENFIELD             36.18N 77.72W
05/15/2005  0.88 INCH        HALIFAX            NC   FIRE DEPT/RESCUE

            HAIL UP TO NICKLE SIZE REPORTED COVERING THE GROUND,
            INCLUDING THE AREA AROUND INTERSTATE 95

&&

SGY
Special weather statement, May 15, 4:10 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
410 PM EDT SUN MAY 15 2005

NCZ042-152045-
JOHNSTON-
410 PM EDT SUN MAY 15 2005

...STRONG THUNDERSTORMS WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 445
PM EDT...

AT 410 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
COATS CROSSROADS...OR ABOUT 11 MILES WEST OF SMITHFIELD...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...CLAYTON...AND...
JOHNSTON COUNTY AIRPORT...WILSONS MILLS...FLOWERS...AND...ARCHER
LODGE...EMIT.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.

JO
Local storm report, May 15, 4:16 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
416 PM EDT SUN MAY 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ENFIELD                 36.18N 77.67W
05/15/2005  0.88 INCH        HALIFAX            NC   LAW ENFORCEMENT

            HAIL COVERS THE GROUND

&&

SGY
Local storm report, May 15, 4:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
428 PM EDT SUN MAY 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             3 N ENFIELD             36.22N 77.67W
05/15/2005  1.00 INCH        HALIFAX            NC   LAW ENFORCEMENT

0425 PM     HAIL             WHITAKERS               36.11N 77.71W
05/15/2005  0.88 INCH        NASH               NC   LAW ENFORCEMENT

&&

SGY
Special weather statement, May 15, 4:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
429 PM EDT SUN MAY 15 2005

NCZ077-152100-
HARNETT-
429 PM EDT SUN MAY 15 2005

...STRONG THUNDERSTORMS WILL MOVE ACROSS HARNETT COUNTY THROUGH 500
PM EDT...

AT 429 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ANDERSON CREEK...OR ABOUT 9 MILES SOUTHWEST OF LILLINGTON...MOVING
NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...LILLINGTON...BUIES
CREEK...BUNNLEVEL...ERIN AND COATS.JO

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE THUNDERSTORMS.

JO
Special weather statement, May 15, 4:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT SUN MAY 15 2005

NCZ040-041-152145-
CHATHAM-WAKE-
INCLUDING THE CITIES OF...PITTSBORO...RALEIGH
441 PM EDT SUN MAY 15 2005

...A STRONG THUNDERSTORM WILL MOVE ACROSS EASTERN CHATHAM AND
WESTERN WAKE COUNTY THROUGH 515 PM...

AT 449 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 3
MILES NORTH OF WILSONVILLE...OR ABOUT 2 MILES EAST OF
FEARRINGTON...MOVEING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE
GREENLEVEL...CARY...APEX...MORRISVILLE...AND RALEIGH.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED WITH THESE THUNDERSTORMS.

TDP

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:49 PM EDTSevere Thunderstorm WarningRAHFranklin29 min
May 15, 2:55 PM EDTSevere Thunderstorm WarningRAHRichmond26 min
May 15, 3:32 PM EDTSevere Thunderstorm WarningRAHMoore31 min
May 15, 3:37 PM EDTSevere Thunderstorm WarningRAHNash23 min
May 15, 3:52 PM EDTSevere Thunderstorm WarningRAHHalifax23 min
May 15, 3:59 PM EDTSevere Thunderstorm WarningRAHNash31 min
May 15, 4:15 PM EDTSevere Thunderstorm WarningRAHHalifax30 min
May 15, 4:46 PM EDTSevere Thunderstorm WarningRAHHalifax29 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.